Research Repository

Reversing the CBS-inequality for sequences of vectors in Hilbert spaces with applications (I)

Dragomir, Sever S (2005) Reversing the CBS-inequality for sequences of vectors in Hilbert spaces with applications (I). Nonlinear Analysis Forum: an International Journal, 10 (2). pp. 201-218. ISSN 1226-7228

Full text for this resource is not available from the Research Repository.

Abstract

Several reverses for the Cauchy-Bunyakovsky-Schwarz (CBS) inequality for sequences of vectors in Hilbert spaces are obtained. Applications for bounding the distance to a finite-dimensional subspace and in reversing the generalised triangle inequality are also given.

Item Type: Article
Uncontrolled Keywords: ResPubID9351, Cauchy-Bunyakovsky-Schwarz, CBS-inequality, gram determinant, gram inequality, triangle inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 20 Mar 2012 03:38
Last Modified: 20 Mar 2012 03:38
URI: http://vuir.vu.edu.au/id/eprint/2727
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar